# SDR CALA0200302

- Difficulty date: May 20, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- Aircraft time: 48,907 hours, 24,085 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 602500376
- Condition: Corroded
- Location: Fs1174-1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD SEAT TRACK HAS EXFOLIATION CORROSION STATION 1174 TO 1309. REMOVED AND REPLACED SEAT TRACK PER SRM 51-30-5 AND 51-30-1.
